|Im taking Fuzeon
Sep 29, 2010
I have been on Fuzeon for almost two years. The nurse who instructed me, told me I should take it Subcutle (SC). About three months ago, I started taking it IM because when I take SC it leaves large bumps under my skin, even when I massage where I give me my shot. I asked my pharmist (I go to a Veterans Administration Hospital for treatment) and she said she would have to do some research on it. She got back to me and she said she called the company, talked with other nurses, pharmist and doctors. They all said they did not know. So I said we will have to wait till October (my next blood test) to see if it works. My question to you is am I doing anything bad by giving me for Fuzeon IM. Thankx
| Response from Dr. McGowan
I have not had a patient use the drug IM. The reason that no one can give a straigth answer is that the drug has not been studied in this way. The issues are related to how well the drug get absorbed into the blood from different tissues (subcutaneous versus intamuscular) and possible side effects from giving it IM. Usually we have to study many patients to know the blood levels after giving the drug this way. Since you have been doing it for 3 months best to see the viral load results now. Best, Joe
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain After Barebacking Worried I Have HIV
- Hpv After Needle Stick Sign Of HIV AIDS
- Oral Ulcers After Oral Sex With No Protection What Are The Chances Of HIV
- Pain In Penis After Unprotected Sex Without Ejaculation What Are The Chances Of HIV
- Pain In Urethra After Getting Fingered Worried I Have
- Swollen Lymph Glands After Rubbing Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.